Volume 15, Issue 2 (10-2020)                   IJMSI 2020, 15(2): 163-181 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghaderi N, Farahi M H. The Numerical Solution of Some Optimal Control Systems with Constant and Pantograph Delays via Bernstein Polynomials. IJMSI 2020; 15 (2) :163-181
URL: http://ijmsi.ir/article-1-1154-en.html
‎In this paper‎, ‎we present a numerical method based on Bernstein polynomials to solve optimal control systems with constant and pantograph delays‎. ‎Constant or pantograph delays may appear in state-control or both‎. ‎We derive delay operational matrix and pantograph operational matrix for Bernstein polynomials then‎, ‎these are utilized to reduce the solution of optimal control with constant and pantograph delay to the solution of nonlinear programming‎. ‎In truth‎, ‎the principal problem can be transferred to the quadratic programming problem‎. ‎Some examples are included to demonstrate the validity and applicability of the technique.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb